Jump to content





Accutane! Week 2

Posted by mpennington, 14 November 2013 · 173 views

Hi again.
Wow this drug is hitting me pretty hard.

I know I was trying to read up a lot before I got on this stuff so if anyone wants to know some of the immidiate side effects here they are...

Week 1
Not really any huge side effects but towards the end of the week I noticed my lips we're becoming really dry.
And no real skin improvement.

Week 2
OMFG
My skin is literally falling off my face
My lips are so dry I'm having to apply aquipher ever 30-hr
My face looks so gross it's literally peeling everywhere.
My body is killing me... The worst body pain I've ever had. Mostly in my back and chest.
I'm having the craziest mood swings
Last night I just started crying for no reason at all.

Also do NOT wax your eyebrows!
All my skin came off:/

Comment if you have questions




Recent Entries

0 user(s) viewing

0 members, 0 guests, 0 anonymous users

Tags

    Categories

    Latest Visitors